# SDR UPS97225143

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 3 FLAP TRACK SPOILER SUPPORT PAD HAS CORROSION.  REPAIRED IAW SRS EO 9734-005 UPS ENG FILE NUMBER 727-57-1896.
